# SDR 2025FA0000148

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A32
- Engine time: 657,300 hours, 371,500 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: 6497785370
- Part serial: NOTSERIALZED
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WE HAVE BEEN INFORMED OF POTENTIAL INCORRECT CONFIGURATION INCORPORATED DURING SHOP MAINTENANCE ACTIVITY IN LEAP-1A FLEET.  WE ARE CONFIRMING THAT WE ARE CONCERNED OF INCORRECT CONFIGURATION WHERE PRE-SB 72-0175 BOLT(S) P/N (649-778-537-0) WERE INSTALLED ON POST-SB TORQUE CONE (P/N 362-021-340-0 AND FURTHER P/NS 362-021-341-0 & 362-021-350-0).  POPULATION AFFECTED CONFIRMED BY SAFRAN AIRCRAFT ENGINE SERVICES AMERICAS IS ONE ENGINE:  ESN 598454
CUSTUMER: AERCAPITAL  CUSTOMER AND MANUFACTURE ARE INFORMED ABOUT ISSUE AND IN OUR REPAIR STATION ACTIONS TO CONTAIN AND AVOID RECURRENCE OF THIS SPECIFIC CONFIGURATION PROBLEM ARE IMPLEMENTED.
